Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Episodes of heavy palpitations, dizziness, headaches. Reason? Treatment?

I have palpatations occasionally and they arent usually a concern. I had been getting a few throughout the day yesterday. But on the way home from the gym I got so very heavy ones which were followed by a dizzy spell and near black out. I was panicked by them so rang NHS helpline. They told me to go to A&E which I did, but after several hours of waiting they had subsided so I went home without being seen. I have since had a couple of similar magnitude but without the dizziness . I have had a headache since the episode. I cant get in at my doctors for a week, and dont want to waste A&Es time, Im only 33 years old but my grandad did have a heartattack at 45. Please can you advise what I should do? Thanks Steve
Asked On : Fri, 23 Nov 2012
Answers:  1 Views:  44
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Cardiologist, Interventional 's  Response
You must take it seriously and must see a Cardiologist ASAP.
Answered: Thu, 13 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor